| Catalog Number |
6003-200-020 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility a measuring piece broke off.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description